MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE G PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE G PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-52
Medical Device Problem Codes Display Difficult to Read (1181); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).Updated fields: h11, h2, g6, h6, a3, a4, a2, a1, b5 upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported by the customer that during clinical use, the cardiosave intra-aortic balloon pump (iabp) battery was unable to charge and had a not clear display.Display screen has glitch (red color) on waveform display.Patient was involved.No harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that bay2 slot cannot perform battery charging process.Power management board was re-seated and issue remain same.Full charged battery was returned back.Power management board was replaced the next day and bay2 was able to charge battery.Restarted machine 3 times and display working ok, no glitch issue happened on display screen.Performed display test and result passed.Performed machine simulation for 2 hours and display screen working ok.End user has to monitor the issue for four weeks.Product passed all functional and safety tests per manufacturer specifications.

Brand Name
CARDIOSAVE HYBRID, TYPE G PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50393952
Report Number2249723-2026-0003942
Device Sequence Number21172741
Product Code DSP
UDI-Device Identifier10607567108438
UDI-Public(01)10607567108438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-52
Device Catalogue Number0998-00-0800-52
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/23/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight136 LB